Alert archive / Wisconsin / Gale Warnings in 2020

Gale Warning 36, NWS Milwaukee, WI

October 23, 2020

NWS Milwaukee, WI issued this gale warning at Oct 23, 2020, 1:20 AM CDT. It took effect at Oct 23, 2020, 10:00 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 23, 2020, 1:20 AM CDT (06:20 UTC)
In effect from
Oct 23, 2020, 10:00 AM CDT
Expired
Oct 23, 2020, 10:00 PM CDT
In force
12 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

184 
WHUS73 KMKX 230620
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
120 AM CDT Fri Oct 23 2020

LMZ261-362-364-366-563-565-567-868-231600-
/O.NEW.KMKX.GL.W.0036.201023T1500Z-201024T0300Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
120 AM CDT Fri Oct 23 2020

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT
THIS EVENING...

* WHAT...North to northwest winds 20 to 30 kt with gusts up to 35
  kt and waves 5 to 8 ft expected.

* WHERE...Northern Open Waters of Lake Michigan.

* WHEN...From 10 AM this morning to 10 PM CDT this evening.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-231600-
/O.EXT.KMKX.SC.Y.0094.000000T0000Z-201024T0600Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
120 AM CDT Fri Oct 23 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT SATURDAY...

* WHAT...North to northwest winds 10 to 20 kt with gusts up to 25
  kt and waves 3 to 6 ft.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until 1 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
3 follow-up statements
903 
WHUS73 KMKX 231518
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1018 AM CDT Fri Oct 23 2020

LMZ669-870-232330-
/O.EXA.KMKX.GL.W.0036.000000T0000Z-201024T0300Z/
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
1018 AM CDT Fri Oct 23 2020

...GALE WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and 
  waves 7 to 11 ft.

* WHERE...Lake Michigan from Sheboygan to Port Washington WI 5NM 
  offshore to Mid Lake and Lake Michigan from Whitehall to 
  Pentwater MI 5NM offshore to Mid Lake.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ261-362-364-366-563-565-567-868-232330-
/O.CON.KMKX.GL.W.0036.000000T0000Z-201024T0300Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
1018 AM CDT Fri Oct 23 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and 
  waves 6 to 9 ft.

* WHERE...Northern Open Waters of Lake Michigan.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-232330-
/O.CON.KMKX.SC.Y.0094.000000T0000Z-201024T0600Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1018 AM CDT Fri Oct 23 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
SATURDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and 
  waves 3 to 6 ft.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until 1 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
702 
WHUS73 KMKX 231939
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
239 PM CDT Fri Oct 23 2020

LMZ261-362-364-366-563-565-567-669-868-870-240300-
/O.CON.KMKX.GL.W.0036.000000T0000Z-201024T0300Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
239 PM CDT Fri Oct 23 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...North winds 20 to 25 kt with gusts up to 35 kt and waves
  6 to 9 ft.

* WHERE...Northern Open Waters of Lake Michigan, Lake Michigan 
  from Sheboygan to Port Washington WI 5NM offshore to Mid Lake, 
  and Lake Michigan from Whitehall to Pentwater MI 5NM offshore 
  to Mid Lake.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ645-646-240345-
/O.EXT.KMKX.SC.Y.0094.000000T0000Z-201024T1000Z/
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
239 PM CDT Fri Oct 23 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM CDT SATURDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  waves 3 to 6 ft.

* WHERE...Nearshore Waters from North Point Lighthouse to 
  Winthrop Harbor IL.

* WHEN...Until 5 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ643-644-240345-
/O.CON.KMKX.SC.Y.0094.000000T0000Z-201024T0600Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
239 PM CDT Fri Oct 23 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
SATURDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  waves 3 to 6 ft.

* WHERE...Nearshore Waters from Sheboygan to North Point 
  Lighthouse.

* WHEN...Until 1 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
792 
WHUS73 KMKX 240247
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
947 PM CDT Fri Oct 23 2020

LMZ261-362-364-366-563-565-567-669-868-870-240400-
/O.EXP.KMKX.GL.W.0036.000000T0000Z-201024T0300Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
947 PM CDT Fri Oct 23 2020

...GALE WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING...

Winds across the northern portion of the lake have dropped below
gale force though a few stronger gusts near gale force remain
possible through 1 AM Saturday.

$$

LMZ643-644-240600-
/O.CON.KMKX.SC.Y.0094.000000T0000Z-201024T0600Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
947 PM CDT Fri Oct 23 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
SATURDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 2 to 4 ft.

* WHERE...Nearshore Waters from Sheboygan to North Point 
  Lighthouse.

* WHEN...Until 1 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ645-646-241000-
/O.CON.KMKX.SC.Y.0094.000000T0000Z-201024T1000Z/
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
947 PM CDT Fri Oct 23 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
SATURDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 2 to 5 ft.

* WHERE...Nearshore Waters from North Point Lighthouse to 
  Winthrop Harbor IL.

* WHEN...Until 5 AM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Oct 22, 10:32 PM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, Oct 22, 10:32 PM CDT, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1032 PM CDT Thu Oct 22 2020

.UPDATE...
(Issued 1032 PM CDT Thu Oct 22 2020)

A wave of low pressure will slide across far se WI and srn Lake MI
over the next several hours. The sw-ne oriented heavy rainfall
within strong 925-850 mb frontogenesis will gradually shift into
ern WI but CAMs do show some weakening after 06Z. Minor flooding
of streams and urban areas will remain possible where 2-4 inches
of rain fall, but cannot completely rule out flash flooding in
large urban areas. Another round of showers and storms may
organize and move across srn WI from 11Z-17Z Fri as the shortwave
trough currently over WY approaches WI.

Gehring

&&

.SHORT TERM...
(Issued 315 PM CDT Thu Oct 22 2020)

Tonight and Friday:

Precip continues to diminish as the bulk of the showers and
thunderstorms lift north with the low-level/850mb warm frontal
boundary into central WI this afternoon. Low-level clouds and patchy
fog will linger behind the shower activity and will continue
until the passage of the surface warm front, which is progressing
northward into northern IL. Based on current observations and
satellite trends, we should begin to see some breaks in the
clouds and increasing visibilities for areas south of I-94 later
this afternoon/evening. This will aid in temps rising into the
upper 50s to low 60s, while areas generally north of I-94 will
stay cooler in the mid to upper 40s.

As the front pushes further north this evening, it is expected to
stall across the central portion of the CWA as a surface low lifts
into IA then WI from the Central Plains. As the low pushes northeast
into southern WI later this evening, another round of rain and
thunderstorms will accompany it supported by lift from 700mb
frontogenesis and the cold front. With a stronger jet setting up
and moving in with this system, expect decent deep layer shear
exceeding 40 kt to develop and combined with MUCAPE creeping to
around 500-750 J/kg, can not rule a stronger storm or two with any
thunderstorm activity this evening. Most models and ensemble
members support an additional 0.5 to 1.0 inch of rainfall this
evening and overnight. Locally higher amounts exceeding 1.5 inch
will be possible and given previous rainfall localized flooding
could be possible as well, but given the quick moving nature of
this system not expecting it to be too much of a concern.

Otherwise, rain will gradually move east as the cold front pushes
through the area Friday morning/afternoon. Breezy north-
northwesterly winds will develop in its wake, but drier and
cooler conditions are expected later in the day on Friday as high
pressure begins to build into the northern Plains and Upper
Midwest. Looking at highs to top off only in the 40s for Friday.

Wagner

&&

.LONG TERM...
(Issued 303 PM CDT Thu Oct 22 2020)

Friday night through Thursday:

Friday night and Saturday:

Clouds are expected to gradually clear Friday night into Saturday
as high pressure pushes in from the west, though clouds may hang
on for a while in the west. Quiet weather is expected through
Saturday, with increasing mid to high level clouds by the
afternoon. Well below normal temperatures are likely Saturday,
with highs only topping out in the low to mid 40s.

Sunday and Sunday night:

Surface low pressure is progged to pass by well to the south on
Sunday. A fair amount of warm advection is expected across the
area Sunday along with a shortwave Sunday night, bringing precip
chances to southern Wisconsin. Still some disagreement among
models with how much of a warm push there will be into southern
Wisconsin, but it seems the southeast forecast area will have a
decent chance at some rain vs snow. Given the current spread of
model solutions, the northwest forecast area may see mainly light
snow. Still a lot of time for the details to change, with models
ranging from mainly rain across the entire forecast area via the
NAM, to all snow via the GFS. Overall combination of
forcing/moisture not very impressive, so any snowfall
accumulations would likely be on the light side.

Monday through Thursday:

Well below normal temperatures will continue next week, with
mainly dry weather expected through Thursday (aside from any
lingering precip early Monday).

DDV

&&

.AVIATION...
(Issued 1032 PM CDT Thu Oct 22 2020)

Areas of dense fog over se WI will end by 06Z, but Cigs will
mostly remain below 1 kft tnt-Fri AM then rise to 1-3 kft for the
afternoon. Rounds of heavy rain will limit vsbys to 1-3SM tnt-Fri
AM. Modest to brisk nly winds will become established tnt and
continue on Fri.

Gehring

&&

.MARINE...
(Issued 320 PM CDT Thu Oct 22 2020)

Breezy southerly winds and building waves are developing across
southern portions of the Lake this afternoon as a warm frontal
boundary slowly lifts north into the area. Thus, a small craft
advisory remains in effect through Friday. Patchy fog will also
be possible across our nearshore waters at times through Friday
morning as well. Then as the warm front gradual lifts a bit
further north this evening, a surface low will track up through
the Central Plains into WI and over north-central Lake Michigan
tonight and bring a cold front with additional showers and
storms through the region. Gusty north to northwesterly winds
will then develop in the wake of the cold front for Friday. Then
high pressure will build into the Upper Midwest for Saturday.

Wagner

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Dense Fog Advisory...WIZ060-WIZ065-WIZ066-WIZ067-WIZ068-WIZ069-
     WIZ070-WIZ071-WIZ072 until midnight Friday.

LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 7 PM
     Friday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Oct 22, 11:37 PM CDT, 1 hour 43 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
1137 PM CDT Thu Oct 22 2020

WIZ046-047-051-052-056>060-062>072-240445-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
1137 PM CDT Thu Oct 22 2020

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Evening and early morning thunderstorms will cause localized
heavy rainfall and possibly some minor street and urban flooding.
Some pea sized hail cannot be ruled out with these storms as well.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening into tonight.

LMZ643>646-240445-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1137 PM CDT Thu Oct 22 2020

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Thunderstorms will remain possible into the early morning hours.
Some pea sized hail cannot be ruled out.

A Small Craft Advisory is in effect through tonight mainly due to
lingering high waves.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

The Small Craft Advisory remains in effect on Friday for gusty
northwest winds to 25 knots.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-240445-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
1137 PM CDT Thu Oct 22 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

Thunderstorms remain possible tonight over the southern two
thirds of Lake Michigan.

A few gusts will approach gale force tonight over the northern
lake.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

The chance for thunderstorms will continue into Friday morning
across the southern open waters.

www.weather.gov/mkx

In the hours before

Local storm report, Oct 22, 11:28 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1128 PM CDT THU OCT 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLOOD            PRAIRIE DU SAC          43.28N 89.73W
10/22/2020                   SAUK               WI   LAW ENFORCEMENT

            SHERIFF DEPUTY REPORTS STREET FLOODING NEAR
            SAUK PRAIRIE HIGH SCHOOL.

&&
Local storm report, Oct 22, 11:51 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1151 PM CDT THU OCT 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     FLOOD            4 W SAUK CITY           43.27N 89.80W
10/22/2020                   SAUK               WI   LAW ENFORCEMENT

            SAUK CO. LAW ENFORCEMENT REPORTS FLOODING
            OVER PARTS OF HWY 60.

&&
Local storm report, Oct 22, 11:55 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1155 PM CDT THU OCT 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     FLOOD            3 E AVOCA               43.18N 90.26W
10/22/2020                   IOWA               WI   LAW ENFORCEMENT

            IOWA CO. LAW ENFORCEMENT REPORTS WATER OVER
            ROAD AT ST HWY 133 AND LEACHES CROSSING
            ROAD.

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 22, 8:38 PM CDTAreal Flood AdvisoryMKXColumbia, Sauk9 hr
Oct 22, 10:02 PM CDTAreal Flood AdvisoryMKXColumbia, Dane, Iowa, Sauk7 hr
Oct 22, 11:01 PM CDTFlash Flood WarningMKXColumbia, Dane, Iowa, Sauk6 hr
Oct 23, 5:37 AM CDTAreal Flood AdvisoryMKXIowa, Sauk4 hr
Oct 23, 6:26 AM CDTRiver Flood WarningMKXSauk35 hr
Oct 23, 8:02 AM CDTRiver Flood WarningMKXColumbia8 hr
Oct 23, 8:31 AM CDTRiver Flood WarningMKXColumbia, Sauk4 days
Oct 23, 5:11 PM CDTRiver Flood WarningMKXSauk17 hr

Nearby

Gale Warnings in Wisconsin, 2020Every gale warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.